|Authors:||Stević, Stevo||Title:||Asymptotic behavior of solutions of a system of q-functional-difference equations||Journal:||Applied Mathematics and Computation||Volume:||235||First page:||538||Last page:||545||Issue Date:||25-May-2014||Rank:||M21||ISSN:||0096-3003||DOI:||10.1016/j.amc.2014.03.003||Abstract:||
The asymptotic behavior and the existence of a bounded Lipschitz continuous solution of a system of nonlinear q-functional-difference equations on a half-interval of the real line are studied here. The main results compare the behavior of such a solution of the system with bounded solutions of a linear q-difference equation.
|Keywords:||Bounded Lipschitz solution | Iterated deviations | Successive approximation | System of q-functional-difference equations||Publisher:||Elsevier|
Show full item record
checked on Jan 29, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.